MAUDE Adverse Event Report: OSCOR INC. APTUS ENDOSYSTEMS STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. APTUS ENDOSYSTEMS STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0705509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported during the procedure, a complete torsion of the introducer aptus tourguide did not allow the procedure to be completed.The patient had to be re-scheduled.No patient symptoms or complications associated with this event.The customer reported the device will be returning for analysis.Additional information has been requested.Additional information reported on 03-sep-2020 the tourguide broke during the procedure after being deflected and the surgeon felt something was wrong because he didn't apply any force.The procedure was re-scheduled because they didn't have another tourguide to catheterize the artery.No adverse patient effects were reported.
 
Event or Problem Description
On (b)(6) 2020, the customer reported we don't have the tour guide at the pharmacy.It unfortunately wasn't kept by the operating room team.
 
Additional Manufacturer Narrative
Device was used in treatment.The device was not returned for analysis, as it was not kept by the or team; the investigation will focus on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in process and final inspections.Per destino steerable guiding sheath in-process and final inspection procedure: deflection test qa performs inspection as per sampling plan ansi z 1.4, gen level ii, normal, aql 0.40.Perform deflection test according to procedure.The deflection test is performed by manufacturing personnel and observed qa personnel.A fixture template is used to verify the pull force required to deflect the guiding sheath.For unidirectional destino, the deflection should be maximum 170° (nominal 180° - 10°) from the straight position of the sheath distal tip in one direction.It also verifies the length of the curve.The instructions for use (ifu) in forms user: avoid subjecting the device to unusual stresses.Handle the steerable sheath with care at all times.Before removing the steerable sheath from packaging, straighten the distal section as much as possible to avoid damage during removal.Refer to "deflecting and straightening the steerable sheath" for instructions.To ensure retention of the desired deflection positions(s), avoid contact with the deflection collar that may cause the sheath to change deflection shape.Do not deflect the sheath with dilator or with the device inserted.When in the deflection position, the steerable sheath should not be rotated while encountering resistance since that could severely damage the vessel, heart chamber, or anatomy of the patient.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
APTUS ENDOSYSTEMS STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key10497828
Report Number1035166-2020-00055
Device Sequence Number2147370
Product Code DYB
UDI-Device Identifier00850232006079
UDI-Public00850232006079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberTG0705509
Device Catalogue NumberTG0705509
Device Lot NumberC8-18205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1